# SDR SWAA970506

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Cracked
- Location: Airstair Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FWD UPPER DOOR STOP ON AIRSTAIR ON DOORWAY FUSELAGE T-CAP CRACKED.  REPAIRED PER BOEING SRM.
